# SDR AALA202209069037

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 25,529 hours, 10,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS L1 CABIN DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE  INSPECTED AND LUBED L1 DOOR HINGE PER AMM 12-22-52-640. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
